# SDR REXA2005049

- Difficulty date: April 11, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Engine: Ge CF343B1
- System (JASC): 2561 · Life Jacket
- Part: G Switch
- Condition: Failed
- Location: Elt
- Part time: 4,867 hours
- Component: Elt
- Component part number: C4062
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT FAILS G-SWITCH TEST.  REMOVED IAW PA 25-048D AND FAR PART 91.207 FOR REPAIR.  REMOVED ELT FOR MAINTENANCE IAW FAR 91.207.  (K)
